may just be coincidence but approximately two weeks after I began taking lizness I noticed vision problems with reading especially on computer and Iphone, not clear. only other medication I take is 50mg Losartin for blood pressure
I think you should let your doctor know. No matter what is causing the vision changes, you should get it checked out . Vision changes can signal a variety of things, some serious, some not. Especially if the symptoms have worsened since they started.
I looked through the professional monograph and consumer information of the medication and no adverse effects regarding vision changes were listed.
Make sure you're taking it at least 30 minutes before your first meal on an empty stomach. The medicine may dry you out a little bit so try and increase your intake of water throughout the day. Good luck :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2010 • 2 answers
Posted 12 Mar 2011 • 1 answer
Posted 10 Jun 2011 • 1 answer
Posted 2 Mar 2014 • 1 answer
Can a person just stop taking Lithium, or must I ween myself off the 750 daily. Have begun with bad?
Posted 21 Nov 2015 • 2 answers